Mathematische Nachrichten

Cover image for Vol. 285 Issue 17‐18

December 2012

Volume 285, Issue 17-18

Pages 2039–2251

  1. Cover Picture

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Cover Picture

      Version of Record online: 29 NOV 2012 | DOI: 10.1002/mana.201290020

  2. Issue Information

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
      Issue Information

      Version of Record online: 29 NOV 2012 | DOI: 10.1002/mana.201290021

  3. Contents

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. You have free access to this content
  4. Original Papers

    1. Top of page
    2. Cover Picture
    3. Issue Information
    4. Contents
    5. Original Papers
    1. Iceberg-type problems: Estimating Hidden parts of a continuum from the visible parts (pages 2042–2058)

      Roger W. Barnard, Kent Pearce and Alexander Yu. Solynin

      Version of Record online: 29 AUG 2012 | DOI: 10.1002/mana.200710056

    2. Isometries between Sobolev spaces (pages 2059–2077)

      Markus Biegert and Robin Nittka

      Version of Record online: 22 JUN 2011 | DOI: 10.1002/mana.201190020

    3. On dual spaces of anisotropic Hardy spaces (pages 2078–2092)

      Shai Dekel and Tal Weissblat

      Version of Record online: 7 SEP 2012 | DOI: 10.1002/mana.201100329

    4. The Bohr Theorem for slice regular functions (pages 2093–2105)

      Chiara Della Rocchetta, Graziano Gentili and Giulia Sarfatti

      Version of Record online: 23 JUL 2012 | DOI: 10.1002/mana.201100232

    5. Exact subcategories of the category of locally convex spaces (pages 2106–2119)

      Bernhard Dierolf and Dennis Sieg

      Version of Record online: 13 AUG 2012 | DOI: 10.1002/mana.201100325

    6. On the syzygies and Alexander polynomials of nodal hypersurfaces (pages 2120–2128)

      Alexandru Dimca and Gabriel Sticlaru

      Version of Record online: 13 JUL 2012 | DOI: 10.1002/mana.201100326

    7. Some characterizations of generalized Hölder spaces (pages 2157–2172)

      Damien Kreit and Samuel Nicolay

      Version of Record online: 23 JUL 2012 | DOI: 10.1002/mana.201100291

    8. The boundary value problems for the scalar Oseen equation (pages 2208–2221)

      Dagmar Medkova, Emma Skopin and Werner Varnhorn

      Version of Record online: 13 AUG 2012 | DOI: 10.1002/mana.201100219

    9. On periodic Hamiltonian elliptic systems with spectrum point zero (pages 2233–2251)

      Juntao Sun, Haibo Chen and Jifeng Chu

      Version of Record online: 5 OCT 2012 | DOI: 10.1002/mana.201000134

SEARCH

SEARCH BY CITATION